# SDR DXTA200601664

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 5,720 hours, 3,598 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL 330, THE AUTOPILOT DISENGAGED AND EXPERIENCED A VIOLENT PITCH UP, FOLLOWED BY A MULTITUDE OF CAS MESSAGE SUCH AS "FW COMP FAIL" BEGAN RUNNING CHECKLIST, ALL MSG'S WENT AWAY.  THE REMAINDER OF THE FLIGHT WAS UN-EVENTFUL.  THE AUTOPILOT SYSTEM OPERATIONALLY CHECKS NORMAL AT THIS TIME AND IS OKAY FOR RETURN TO SERVICE IN ACCORDANCE WITH THE CESSNA 750 MAINTENANCE MANUAL CHAPTER 22-10-02.
